# SDR AALA201904254009

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 15,711 hours, 7,503 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR #5 HINGE FITTING HAS DAMAGE / WEAR. REPLACED HINGE FITTING PER AMM 55-16-42.
